# SDR SIMA20120917005

- Difficulty date: September 17, 2012
- Submitted: September 18, 2012
- Operation: Air carrier
- Aircraft: N685AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500836
- Aircraft time: 21,352 hours, 18,206 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 22250N030301
- Part serial: 000687
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 2990 THE CREW REPORTED SMOKE COMING FROM LOWER PEDESTAL.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  FOUND DIGITAL CONTROLLER BURN OUT AND REPLACED IAW EMB 145 AMM 21-31-01.  REMOVED AND REPLACED THE AUTO PRESS DIGITAL CONTROLLER IAW EMB 145 AMM# 21-31-01.  RAN PACKS AND NO SMOKE OR SMELL NOTED IN THE COCKPIT AT THIS TIME.  THE OPERATIONAL CHECK WAS GOOD AT THIS TIME.  THE AIRCRAFT WAS RETURNED TO SERVICE.
